PAY 0 NAIRA ON ONEHEALTH. Refer friends and earn cash to shop for free

START EARNING
OneHealth
Lemsip Max  Cold and Flu Lemon X5

Lemsip Max Cold and Flu Lemon X5

0.0(0)
2 sold
₦15,000

Delivery: Same-day in Lagos · up to 6 days nationwide

Free delivery on orders over ₦100,000

About Product:

Lemsip Max Decongestant's non-drowsy formula provides relief from Cold & Flu symptoms including: blocked and runny nose, headache, fever, body aches and sore throat

Package Size:

Dosage:

QTY:

In stock (2 available)
Order via WhatsApp
Suggest And Share On:
90 - Day Buyer Protection

90 - Day Buyer Protection

Money back guarantee

100% Quality Products

100% Quality Products

Buy top standard

Sanitized & Packaged Safely

Sanitized & Packaged Safely

Choose for contactless delivery

Things to know

Lemsip Max Multi-Symptom Relief for the temporary relief of the following symptoms of colds & flu: headache, sore throat, fever, body aches, and pains, blocked or runny noses, sinus pain, and to loosen and help clear chest congestion.

Lemsip Max Decongestant for the relief of colds and flu including body aches and pains, sore throat, headache, nasal congestion, and fever.

Lemsip Max for the temporary relief of pain, including symptoms of cold and flu, body aches and pains, sore throat, and headache. Reduces fever.

Ingredient: Paracetamol 650mg, Phenylephrine Hydrochloride 10mg, Also includes Aspartame and Sucrose.

Compare Similar Product

OneHealth
Lemsip Max  Cold and Flu Lemon X5

Lemsip Max Cold and Flu Lemon X5

₦15,000.00
0
OneHealth
Deep Freeze Cold Patch 4s

Deep Freeze Cold Patch 4s

₦17,000.00
0

All Similar Product

Customer Reviews (0)

0.0/5.0

Best Selling Products

See all

Check these Out!

OneHealth
Deep Freeze Cold Patch 4s

Deep Freeze Cold Patch 4s

₦17,000.00
0
OneHealth
Motrin IB (Ibuprofen) 200mg

Motrin IB (Ibuprofen) 200mg

₦17,000.00
0
OneHealth
Azo Urinary Tract Defense

Azo Urinary Tract Defense

₦20,600.00
0
OneHealth
Midol Long Lasting Relief 650mg

Midol Long Lasting Relief 650mg

₦19,100.00
0
OneHealth
BENYLIN COLD & FLU MAX CAP X16

BENYLIN COLD & FLU MAX CAP X16

₦12,000.00
0
OneHealth
ACYCOR PLUS TABLET X 10

ACYCOR PLUS TABLET X 10

₦1,500.00
0
OneHealth
Orajel Mouth Gel

Orajel Mouth Gel

₦18,500.00
0
OneHealth
Feminax Express x 16 tablets

Feminax Express x 16 tablets

₦16,100.00
0
OneHealth
Deep Relief Heat Rub

Deep Relief Heat Rub

₦1,500.00
0
11% OFF
OneHealth
Nurofen 400mg (Maximum Strength) X 12 Tablets

Nurofen 400mg (Maximum Strength) X 12 Tablets

₦4,900.00₦5,500.00
0
OneHealth
No-ACH TABS x 20

No-ACH TABS x 20

₦4,500.00
0

Didn't find your meds?

Chat with our pharmacist on WhatsApp and we'll help you find it.

Chat on WhatsApp

Report any adverse drug reaction here

Report Now
Added to cart
Go to Cart